By Topic

A contribution to the theory of Chernoff bounds

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Bucklew, J.A. ; Dept. of Electr. & Comput. Eng., Wisconsin Univ., Madison, WI, USA ; Sadowsky, J.S.

Some extensions that allow new estimating and bounding techniques for certain sequences of random variables controlled by a large deviation principle are given. These results can be thought of as generalizations and extensions of the Chernoff bound used in communications theory

Published in:

Information Theory, IEEE Transactions on  (Volume:39 ,  Issue: 1 )